Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local Dirichlet spaces
as de Branges-Rovnyak spaces

Author: Donald Sarason
Journal: Proc. Amer. Math. Soc. 125 (1997), 2133-2139
MSC (1991): Primary 46E20
MathSciNet review: 1396993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The harmonically weighted Dirichlet spaces associated with unit point masses are shown to coincide with de Branges-Rovnyak spaces, with equality of norms. As a consequence it is shown that radial expansion operators act contractively in harmonically weighted Dirichlet spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E20

Retrieve articles in all journals with MSC (1991): 46E20

Additional Information

Donald Sarason
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720

PII: S 0002-9939(97)03896-3
Received by editor(s): February 13, 1996
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia